It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Pain Management Board Index
Pages: 1Showing 1 - 14 of 14 for cortazone injections. (0.002 seconds)


... how long does the cortazone stay in the body after say 5 injections in your spine? ... (1 replies)
... Hi Karen, I know when I have had steroid injections I do get flushed and red in the face for up to two weeks later. ... (2 replies)
... Hi Daniel, I am so sorry in my heart for all that you are going through. I really feel for you. I know my pain isn't nearly as bad as yours, but I have chronic pain in my foot due to a doctor injecting cortisone into the top of my foot twice. There are times that I am ready to rush to the emergency room because of the pain. I know that doctor hit a nerve in my foot because... (15 replies)

... Yeah I was pretty sure TP and Si's were different. I've not really had the TP's but always cortisone injections or SI's as it be right in the joints. ... (15 replies)
... TP injections are a little different. The idea is to relax and break up a spasm with a numbing agent and an antiinflamatory. ... (15 replies)
... stress injury, she went to a pain clinic. The doctors injected her many times, but they never told her what was in those injections. She told me that some of the injections made her problem worse. But the injections never did "cure" her pain. She is still in pain today and wonders what was in those injections. ... (15 replies)
... I agree and that makes a lot of sense. I've run across many doctors who get very upset when you refuse the injections and feel you are being non compliant or are simply a pill seeker. ... (15 replies)
... I think that any doctor who would stop treating a patient or begin to have an attitude because the patient refuses steroid injections is not a very professional doctor. It is the patient's right to refuse steroid treatment, and a good doctor would understand the patient's wishes. ... (15 replies)
... All of my cartilage that had these injections over a span of 20 years are now is mush, no exaggeration. ... (15 replies)
... Triggerpoint injections are not what we were talking about. ... (15 replies)
... it is your body and you have to live with the effects of the injections. I think it's awful that your doctor demands that she give you the injections. If the injections are causing you more pain, by all means, refuse to have them. No doctor can force you to receive the injections. ... (15 replies)
... is those cortazone shots the same as triger point injections that my dr gives me in my midddle back,lower back and hips? ... (15 replies)
... it. I think that many patients are totally unaware of the risks involved with the injections, and so they fully trust their doctors' advice and agree to have the injections believing that the cortisone will solve their problems. It's devastating when cortisone causes a bad result. ... (15 replies)
... continuing agony it represents a serious potential disaster for any patient in whom unsafe materials are injected. This circumstance demands that when epidural injections are performed patients be informed regarding the potential risks of such a therapy. ... (15 replies)




Pages: 1

All times are GMT -7. The time now is 11:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!